# SDR C2XA02CL234

- Difficulty date: November 26, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 59961
- Condition: Discharged
- Location: Cabin
- Part time: 6,459 hours, 5,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT AND RIGHT AFT OVERWING EMERGENCY LIGHTS AND THE AFT AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE.MAINTENANCE REPLACED THE #4 EMERGENCY BATTERY PACK.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
